# SDR DHL2003742556

- Difficulty date: December 3, 2003
- Submitted: January 9, 2004
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 57,477 hours, 36,433 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  RT ELEVATOR HAS TWO DINGS IN UPPER SKIN AT 30 INCHES FROM I/B EDGE, AND AT 30 INCHES O/B OF TAB CUTOUT.  AT EACH DENT FOUND TO BE OUT OF LIMITS IAW B727 SRM 55-20-1 FIG 1.  REMOVED 2 DAMAGED AREAS DIM .250 DIA AND FABBED REPAIR DOUBLERS FROM 2024-T3 .032 PO 9912070 DIM 6 X 3.5 INCH AND 4.5 X 3.875 INCH IAW B727 SRM 55-20-3 FIG 4.  REPAIR PARTS TREATED AND PRIMED IAW B727 SRM 51-10-2 & INSTALLED IAW B727 SRM 55-20-3 FIG 4.  CALCULATED ELEVATOR MOVEMENT TO BE 124.25 AND WITHIN THE .20_+_20 LIMITS IAE B727 SRM 51-80-7.
